# SDR 9JLA2022072830874

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14501080
- Aircraft time: 5,026 hours, 3,242 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE BASE MAINTENANCE TEAM FOUND DURING THE POST FLIGHT CHECKS AN "APU UNDERSPEED" MESSAGE IN CMC. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE APU BLEED AIR CHECK VALVE REQUIRED CLEANING. THE CHECK VALVE WAS REMOVED AND CLEANED THEN REINSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
